# SDR NACA20130221019

- Difficulty date: February 21, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 68,696 hours, 52,647 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BELT FRAME ATTACH BS 328 S27R.  CORROSION ON BELTFRAME ATTACH STA 328 STR 27R REMOVED AND FOUND TO BE BEYOND LIMITS.  REPAIRED IAW B737200 SRM 53104 FIGURE 6 PG 1315 REV 105.
